# SDR SWAA2022081842939

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 64,431 hours, 33,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT RH FLAP LIGHT; R2 DOOR; AFT OH / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT M1672 PER AMM 33-51-06
